# SDR AWXA960063

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND RT SIDE OF TAIL SECTION SKIN UNDER STAB, TAIL FIN CRACKED, (VORTEX GEN).  FUSELAGE SKIN CRACKED UNDER MIDDLE HORIZONTAL VORTEX GNERATOR SRM REPAIR INSTALLED WITH BLIND FASTENERS.  REMOVED DAMAGE AT RT SIDE OF TAIL SECTION SKIN UNDER VORTEX GENERATORS.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-30-03, FIGURE 6 AND ER 2-53-36-18.  (M)
